MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/1T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 2F/1T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CEMENTED FINNED TIB. TRA SZ 2F/1T
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products : three peg patella 29mm (cat# 200-02-29).Ps tibial inserts sz 1, 9mm (cat# 204-21-09).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 14 yrs postop the initial rtka, the female patient had her tibia revised due to loosening.The patient received a new truliant revision tibia size 1, 10 x80 blasted stem, 10 mm tibial augments and a size 11 insert.Patient was last known to be in stable condition following the event.The device will not be returned due to hospital discarded the implants.
 
Additional Manufacturer Narrative
H3: the evaluation noted that revision reported was likely the result of an insufficient bond between the implant and the bone after 14 years of implantation which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation.The most probable root cause associated with the reported event of "loosening - tibial" is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.

Brand Name
CEMENTED FINNED TIB. TRA SZ 2F/1T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12073183
Report Number1038671-2021-00312
Device Sequence Number17144936
Product Code JWH
UDI-Device Identifier10885862039699
UDI-Public10885862039699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCEMENTED FINNED TIB. TRA SZ 2F/1T
Device Catalogue Number200-04-21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/27/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;